Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Exceptional collections on some fake quadrics

Authors: Kyoung-Seog Lee and Timofey Shabalin
Journal: Proc. Amer. Math. Soc. 146 (2018), 2299-2313
MSC (2010): Primary 14F05; Secondary 14J29
Published electronically: March 9, 2018
MathSciNet review: 3778136
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct exceptional collections of maximal length on four families of surfaces of general type with $ p_g=q=0$ which are isogenous to a product of curves. From these constructions we obtain new examples of quasiphantom categories as their orthogonal complements.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14F05, 14J29

Retrieve articles in all journals with MSC (2010): 14F05, 14J29

Additional Information

Kyoung-Seog Lee
Affiliation: Center for Geometry and Physics, Institute for Basic Science (IBS), Pohang 37673, Republic of Korea

Timofey Shabalin
Affiliation: National Research University Higher School of Economics, AG Laboratory, 7 Vavilova street, Moscow, Russia, 117312

Keywords: Derived category, exceptional sequence, quasiphantom category, surfaces of general type, surfaces isogenous to a higher product
Received by editor(s): January 22, 2016
Received by editor(s) in revised form: October 5, 2016
Published electronically: March 9, 2018
Additional Notes: The first author was supported by Seoul National University via the Fellowship for Fundamental Academic Fields. He was supported by IBS-R003-Y1
The second author was partially supported by AG Laboratory HSE, RF government grant, ag. 11.G34.31.0023 and RScF grant, ag. 14-21-00053
Communicated by: Lev Borisov
Article copyright: © Copyright 2018 American Mathematical Society